Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 3, Number 4

All articles in this issue are freely accessible.

On the stability of a sleeping top
Felix Klein.
Bull. Amer. Math. Soc. 3 (1897), 129-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557492
Bibliography of surfaces and twisted curves
J. E. Hill.
Bull. Amer. Math. Soc. 3 (1897), 133-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557493
Table of the first forty roots of the Bessel equation $J_{0} ( x ) = 0$ with the corresponding values of $J_{1} ( x )$
R. W. Willson and B. O. Peirce.
Bull. Amer. Math. Soc. 3 (1897), 153-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557495
Notes on the theory of bilinear forms
Henry Taber.
Bull. Amer. Math. Soc. 3 (1897), 156-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557496
Notes
Bull. Amer. Math. Soc. 3 (1897), 164-166
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 3 (1897), 166-168
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Handbuch der Theorie der linearen Differentialgleichungen, by Ludwig Schlesinger.
Reviewer: Maxime Bôcher
Bull. Amer. Math. Soc. 3 (1897), 146-153
Review information
Full-text PDF Free Access
American Mathematical Society